MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CREATININE

ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CREATININE
Catalog Number 03L81-22
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer stated that discrepant architect creatinine results of 5.66 and 0.84 mg/dl were generated for a (b)(6) female patient (sample id (b)(6)).No adverse impact to patient management was reported.
 
Additional Manufacturer Narrative
A review of all complaints associated with the creatinine assay (list number 3l81, lot number 32869un18) and a review for complaint trends and capa for the list number was performed.The review did not identify any trends associated with this issue.Historical performance of the reagent lot was evaluated using world wide data from abbott link.The patient data was analyzed and compared to an established control limit.This evaluation indicated that the patient median result for this lot is within the established control limits which indicates that the lot is performing acceptably and comparable to other lots in the field.Additionally, labeling was reviewed and adequately addresses the issue under review.Based on the available information, no product deficiency was identified.

Brand Name
CLINICAL CHEMISTRY CREATININE
Common Device Name
CREATININE
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key8294407
Report Number1628664-2019-00080
Device Sequence Number19357904
Product Code CGX
UDI-Device Identifier00380740005979
UDI-Public00380740005979
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K981799
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/09/2019
Device Catalogue Number03L81-22
Device Lot Number32869UN18
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/08/2019
Supplement Date Received by Manufacturer04/03/2019
Initial Report FDA Received Date01/31/2019
Supplement Report FDA Received Date04/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C8000 SYSTEM; ARCHITECT C8000 SYSTEM; LIST 01G06-11, SERIAL (B)(4). ; LIST 01G06-11, SERIAL (B)(4).